# SDR DHL9870626C

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING L/E, NR 2 SLAT OUTBD TRACK, INBD SUPPORT RIB AFT VERTICAL DOUBLER HAS A VERTICAL CRACK AT BOTTOM.  REMOVED AND REPLACED ANGLE SUPPORT PER SRM 57-10-1, 16 LONG.  N/R 1615.
